# SDR AALA201801089031

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 52,387 hours, 24,721 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 11062
- Condition: Faulted
- Location: Brakes
- Part time: 3,576 hours, 2,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES AUTO BRK FAULT AND BRAKE RELEASED ECAM MESSAGES DISPLAYED AFTER TAKE OFF.  BRAKE TEMPS AT GATE ARRIVAL NR 1, 465, NR 2, 40, NR 3, 270, AND NR 4, 240 DEGREES. REPLACED THE NR 2 TACHOMETER IAW 32-42-57. OPS CHECKED GOOD. OKAY FOR SERVICE.  AIRCRAFT WAS GROUNDED.
